Can Aspirin Cure/Relieve Tinnitus?

Discussion in 'Alternative Treatments and Research' started by Leqi, Jan 11, 2019.

    1. Leqi

      Leqi Member

      Location:
      Wellington,NZ
      Tinnitus Since:
      April 2014
      Cause of Tinnitus:
      Neomycin Ear drop
      A very unusual comment as we all know aspirin could cause a bad spike...

      Any personal experiences?

      F482133F-C469-4A26-B9E7-6381EC524B2D.png
       
    2. Contrast
      No Mood

      Contrast Member Benefactor Hall of Fame

      Location:
      Clown World
      Tinnitus Since:
      late 2017
      Cause of Tinnitus:
      noise injury
      No. Aspirin is ototoxic, researchers give aspirin to rodents combined with acoustic trauma as a way to almost guarantee the animal will develop tinnitus, and what do you mean cure tinnitus? As if this is supposed to help?
       
      • Agree Agree x 1
    3. peter d

      peter d Member

      Tinnitus Since:
      6-2018
      Cause of Tinnitus:
      unknown
      As a blood thinner it could work.
      When I massage my head and neck a bit, the blood goes trough easier and the tinnitus goes down too a bit.
       
    4. JohnAdams
      Festive

      JohnAdams Member Benefactor Hall of Fame

      Location:
      Vatican
      Tinnitus Since:
      May 1st 2018
      Cause of Tinnitus:
      Aspirin Toxicity/Possibly Noise
      it can fricken cause it that's for damn sure.
       
      • Like Like x 1
      • Hug Hug x 1
    5. just1morething
      Benevolent

      just1morething Member Benefactor

      Tinnitus Since:
      It started
      Cause of Tinnitus:
      Bad luck
      I've heard of someone else getting tinnitus from taking a lot of aspirin. I wonder if ibuprofen can do the same thing?
       
    6. Tinniger

      Tinniger Member Benefactor

      Location:
      Germany
      Tinnitus Since:
      06/2017
      Cause of Tinnitus:
      increasingly uncertain, maybe noise, maybe somatic ?
      High doses of aspirin are ototoxic!

      Low doses of 100mg/day should be no problem.
       
      • Agree Agree x 1
    7. Guest8389

      Guest8389 Guest

      Anything that thins the blood (medications and natural) will exasperate my tinnitus.

      Even garlic thins the blood, and can make it louder over time. I find this interesting as NSAID lower the pressure of blood flow to organs such as the kidneys; this is harmful to those with kidney disease. I am also aware that hearing loss (including tinnitus) and kidney disease often go together. So anti-inflammatory products can both worsen and help tinnitus depending on the cause???

      I guess I am just thinking with my typing fingers... still it interests me.
       
    8. ThomasW

      ThomasW Member

      Tinnitus Since:
      February 2019(nearly gone)
      Cause of Tinnitus:
      Medication
      ^ This is precisely why it is so hard to find a tinnitus cure. Your tinnitus worsens when you take anything that improves blood circulation while mine greatly improves when I improve blood flow and reduce anything that restricts it.

      How did you get your tinnitus? Do you have high blood pressure? I wonder if you would respond well to Magnesium.
       

Share This Page

Loading...